# SDR VNAA9902005

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: D11992
- Condition: Failed
- Location: Lt Engine
- Part time: 83,002 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, THE LEFT HAND PROPELLER FAILED TO UNFEATHER WHEN SELECTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND PROPELLER CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-06.  OPERATIONAL CHECKS WERE COMPLETED.
